A Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First Order
Nihan A. Aliyev1, Alexander A. Katz2 & Metanet B. Mursalova1 Show affiliations
- Baku State University, Azerbaijan
- Saint John's University, United States
Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 52–55 · doi.org/10.3844/jmssp.2018.52.55
Abstract
The paper deals with investigation of the solutions of the boundary value problem for the Cauchy-Riemann equation on the curvelinear strip in the real plane. Here the boundary conditions are in the special type and are fundamental with respect to the direction solutions are used. An analytic form of the solution of considered boundary value problem is obtained.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Aliyev, N. A., Katz, A. A. & Mursalova, M. B. (2018). A Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First Order. Journal of Mathematics and Statistics, 14(1), 52–55. https://doi.org/10.3844/jmssp.2018.52.55
- Licence
- CC BY 3.0
- Issue
- Volume 14, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
